# SDR CA121203001

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, NR 1 ENGINE HAD A LOW OIL PRESSURE INDICATION.  THE CREW SHUT IT DOWN AND RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  TROUBLESHOOTING FOUND THAT A CONNECTOR ON THE ENGINE CAUSED A FALSE INDICATION.
